# SDR USAA2010020890303

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 45,824 hours, 7,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001R
- Condition: Leaking
- Location: R1 Door
- Component: Actuator, Ratier
- Component part number: FE256000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - EES - C1 CHECK - R-1 DOOR ASSIST BOTTLE PRESSURE IS LOW.  REPLACED THE PERCUSSION MECHANISM DIAPHRAGM AND RE-SERVICED THE R1 DOOR ASSIST BOTTLE IAW A330 AMM 52-10-00-02 AND 52-10-00-03.
